RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 3, Pages 426–427 (Mi de9905)  

Short Communications

An infinite-dimensional analogue of the theorem on a removable singular point of a harmonic function

M. V. Tuvaev

Lomonosov Moscow State University

Full text: PDF file (326 kB)

English version:
Differential Equations, 1999, 35:3, 430–432

Bibliographic databases:
UDC: 517.956.224
Received: 15.07.1997

Citation: M. V. Tuvaev, “An infinite-dimensional analogue of the theorem on a removable singular point of a harmonic function”, Differ. Uravn., 35:3 (1999), 426–427; Differ. Equ., 35:3 (1999), 430–432

Citation in format AMSBIB
\Bibitem{Tuv99}
\by M.~V.~Tuvaev
\paper An infinite-dimensional analogue of the theorem on a removable singular point of a harmonic function
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 3
\pages 426--427
\mathnet{http://mi.mathnet.ru/de9905}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1726811}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 3
\pages 430--432


Linking options:
  • http://mi.mathnet.ru/eng/de9905
  • http://mi.mathnet.ru/eng/de/v35/i3/p426

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019